Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Extension of the nu-metric
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2012 (English)In: Complex Analysis and Operator Theory, ISSN 1661-8254, E-ISSN 1661-8262, Vol. 6, no 1, 65-89 p.Article in journal (Refereed) Published
Abstract [en]

We extend the nu-metric introduced by Vinnicombe in robust control theory for rational plants to the case of infinite-dimensional systems/classes of nonrational transfer functions.

Place, publisher, year, edition, pages
2012. Vol. 6, no 1, 65-89 p.
Keyword [en]
nu-metric, Robust control, Banach algebras
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-91127DOI: 10.1007/s11785-010-0097-yISI: 000299519400004Scopus ID: 2-s2.0-84856232494OAI: oai:DiVA.org:kth-91127DiVA: diva2:508727
Note
QC 20120309Available from: 2012-03-09 Created: 2012-03-08 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Sasane, Amol J.
By organisation
Mathematics (Dept.)
In the same journal
Complex Analysis and Operator Theory
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 22 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf